# SDR C2XA09RI030

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 17,941 hours, 9,519 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2165 - EWR - FLIGHT CREW REPORTED LAV SMOKE WARNING ON EICAS DURING FLIGHT.  EWR MX PERFORMED OPERATIONAL CHECK IN THE SYSTEM AND NO FAULTS WERE FOUND.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
